# SDR DLM11961938

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812DE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Video Multiplex
- Condition: Failed
- Location: Cabin
- Component: RDAA802301
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

FLAMES SHOT OUT OF VIDEO MULTIPLEX UNIT.  FWD TO MCO AND PLAC 25-22-01, SYSTEM DEACTIVATED.
